# SDR SWIA200718323

- Difficulty date: May 25, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 23,379 hours, 19,133 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Clevis Pin
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT FORWARD HINGE FITTING CLEVIS PIN IS CORRODED AND FROZEN, DISCOVERED AT C-CHECK.  REPLACED PIN IAW CRJ200 AMM 52-21-00-820-801.
